# SDR USAASB01034

- Difficulty date: February 3, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 6984301
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2826 - EN ROUTE FROM MCO TO BOS, THE NR 2 ENGINE CSD HIGH OIL TEMPERATURE LIGHT ILLUMINATED ALONG WITH HIGH OIL TEMPERATURE INDICATION ON THE CSD TEMPERATURE GAUGE.  CREW DISCONNECTED THE NR 2 ENGINE CSD AND STARTED THE APU.  CREW THEN RECEIVED AN APU LOW OIL PRESSURE LIGHT WITH AN APU AUTO SHUTDOWN.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE APU LOW OIL PRESSURE SWITCH.  OPS CHECK OF APU GOOD.  ALSO, FOUND THE NR 2 CSD OIL LEVEL LOW AND A MISSING PLUG.  REFILLED OIL AND REPLUGGED CASE ON NR 2 CSD. RESET CSD AND OPS CHECKED.  OPS CHECK AND LEAK CHECK GOOD.  (M)
